skin-hair-icon
Sweeting in feet fingures
When ever i wear shoesfor long time ,my feet fingures become sweety and sticky...how to solve this problem???
37 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello use antiperspirants Use powder before wearing socks consult dermatologist for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.